Follow
Zbigniew Jelonek
Zbigniew Jelonek
Profesor Mateamtyki, IMPAN
Verified email at cyf-kr.edu.pl
Title
Cited by
Cited by
Year
Testing sets for properness of polynomial mappings
Z Jelonek
Mathematische Annalen 315 (1), 1-35, 1999
1461999
The set of points at which a polynomial map is not proper
Z Jelonek
Annales Polonici Mathematici 58 (3), 259-266, 1993
1301993
On the effective Nullstellensatz
Z Jelonek
Inventiones mathematicae 162 (1), 1-17, 2005
1192005
The extension of regular and rational embeddings
Z Jelonek
Mathematische Annalen 277, 113-120, 1987
921987
Geometry of real polynomial mappings
Z Jelonek
Mathematische Zeitschrift 239 (2), 321-333, 2002
702002
On asymptotic critical values of a complex polynomial
Z Jelonek, K Kurdyka
Walter de Gruyter GmbH & Co. KG 2003 (565), 1-11, 2003
622003
Environmental implications of the quality of charcoal briquettes and lump charcoal used for grilling
Z Jelonek, A Drobniak, M Mastalerz, I Jelonek
Science of the Total Environment 747, 141267, 2020
572020
Quantitative generalized Bertini-Sard theorem for smooth affine varieties
Z Jelonek, K Kurdyka
Discrete & Computational Geometry 34, 659-678, 2005
482005
On the generalized critical values of a polynomial mapping
Z Jelonek
manuscripta mathematica 110, 145-157, 2003
372003
Reaching generalized critical values of a polynomial
Z Jelonek, K Kurdyka
Mathematische Zeitschrift 276, 557-570, 2014
332014
Topological characterization of finite mappings
Z Jelonek
Bull. Polish Acad. Sci. Math 49 (3), 279-283, 2001
262001
A solution of the problem of van den Essen and Shpilrain
Z Jelonek
Journal of Pure and Applied Algebra 137 (1), 49-55, 1999
261999
Assessing pellet fuels quality: A novel application for reflected light microscopy
Z Jelonek, A Drobniak, M Mastalerz, I Jelonek
International Journal of Coal Geology 222, 103433, 2020
222020
Affine smooth varieties with finite group of automorphisms
Z Jelonek
Mathematische Zeitschrift 216 (4), 575-592, 1994
221994
On the {\L} ojasiewicz exponent
Z Jelonek
Hokkaido mathematical journal 35 (2), 471-485, 2006
212006
Irreducible identity sets for polynomial automorphisms
Z Jelonek
Math. Z 212, 601-617, 1993
211993
A geometry of polynomial transformations of the real plane
Z Jelonek
Bulletin of the Polish Academy of Sciences. Mathematics 48 (1), 57-62, 2000
202000
A hypersurace which has the Abhyankar-Moh Property
Z Jelonek
Mathematische Annalen 308 (1), 73-84, 1997
201997
The Jacobian conjecture and the extensions of polynomial embeddings
Z Jelonek
Mathematische Annalen 294, 289-293, 1992
201992
Identity sets for polynomial automorphisms
Z Jelonek
Journal of Pure and Applied Algebra 76 (3), 333-337, 1991
201991
The system can't perform the operation now. Try again later.
Articles 1–20